Jump to content
CrazyBoards.org

Recommended Posts

I lowered my Risperdal from 1.5-2mgs down to .5mg... i was fine for a week and last night i cried for a stupid thing. Today i can NOT stop crying. Evetything feels so hopeless, I want to die so badly, I feel out of control. Nobody is here to listen, there never is. I took .75mg now and also .25mg Klonopin but its been about an hour and I'm not getting better. I almost feel like checking myself in... but its only been like this for one day and i think due to the risperdal decrease.

i dont know what my question is. i just need help and i dont know where it is, because hospitals seem like harm right now. i know nobody is going to reply to this, so just say a prayer i get killed by a bus really soon.

Link to comment
Share on other sites

Ammity, you shouldn't just lower meds like that, hon. If you are feeling a danger to yourself or that you cannot handle life at the moment, you should call the hospital and see what they suggest at least.

I don't want you to be run over by a bus. Please call the hospital and ask what to do. I was not likely a great plan to lower your meds like that, but I think you are going to feel better going back to your prescribed dose

take care ok?

Link to comment
Share on other sites

It sounds like you're in a pretty bad state. Does your pdoc have an emergency line you could call? If so please try that. If not, I know hospitals may seem like harm, but they are there to help you when you are a danger to yourself, like you are right now. They may be able to give you something to keep this from getting worse.

Link to comment
Share on other sites

  • 4 weeks later...

OMG, okay, that's definitely a good reason. Can your pdoc maybe make a switch to another AAP, maybe one with more tolerable s/e?

Yeah, she's switched me to Geodon. I've been doing great on it besides the dizziness that is only cured by sleep ;) I'm trying to figure out when's a good time to take it and when's a good timne to drink some caffeine to avoid the dizziness... its not an easy quest!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...